Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2017, Volume 17, Number 1, Pages 98–109 (Mi dvmg344)  

The solvability of the boundary value problem for the system of thermoelasticity equations in space

E. P. Sulyandziga

Far Eastern State Transport University

Abstract: The proposed and substantiated boundary value problem for the linearized three-dimensional system of thermoelasticity equations describing the deformation of a solid body because of its temperature. The existence of weak solutions was proved.

Key words: setting the boundary value problem, system of thermoelasticity, the existence of solutions, estimation of approximate solutions, thermal expansion.

Full text: PDF file (505 kB)
References: PDF file   HTML file
UDC: 517.956+519.633.6+519.633.6
MSC: Primary 35Q74; Secondary 35Q79
Received: 26.02.2016

Citation: E. P. Sulyandziga, “The solvability of the boundary value problem for the system of thermoelasticity equations in space”, Dal'nevost. Mat. Zh., 17:1 (2017), 98–109

Citation in format AMSBIB
\Bibitem{Sul17}
\by E.~P.~Sulyandziga
\paper The solvability of the boundary value problem for the system of thermoelasticity equations in space
\jour Dal'nevost. Mat. Zh.
\yr 2017
\vol 17
\issue 1
\pages 98--109
\mathnet{http://mi.mathnet.ru/dvmg344}
\elib{https://elibrary.ru/item.asp?id=32239873}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg344
  • http://mi.mathnet.ru/eng/dvmg/v17/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:134
    Full text:31
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021